Depot has left a lump. Should i call and tell my nurse.

Q

Qwerty09

New member
Joined
Jul 21, 2019
Messages
3
Location
UK
#1
Hi I’m new here

I got my monthly depot of paliperidone 100mg on Friday and it’s left a massive lump on my arm.

What does this mean ? Should I call my nurse tomorrow and tell them ?
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
9,360
Location
England
#4
Hi,
You could also call 111 it might be an abscess forming underneath.
Hope your arm gets better soon
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,167
Location
U.K
#5
Yes guess it checked out but try not to worry. I had a huge lump in my backside through my depot but it was nothing to worry about it was just caused by the needle going through the muscle and the muscle fibres became separated.

Get it checked though.
 
vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
1,897
Location
The Land of Oz
#6
I occasionally get lumps from my depot, they usually go away within 24hrs though.
 
N

nightmare57

Well-known member
Joined
Mar 12, 2016
Messages
587
#7
I get lumps from my depot. They unusually go away. I always inform the nurse and she documents it.
 
Q

Qwerty09

New member
Joined
Jul 21, 2019
Messages
3
Location
UK
#8
I called my nurse and cause it’s red and a lump she said it may be infected. So I’m at the doctors at the moment getting it checked. She also asked me if I’d be interested in having my injection every 3 months instead of 1 month.

As long as the medication works the same I might go for that.
 

Similar threads